# SDR CA040519012

- Difficulty date: May 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug A26BSHIELDS
- Aircraft time: 5,553 hours
- Engine: Pwa R280079
- Propeller: Hamstd 23E50
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON A TRAINING FLIGHT THE RT ENGINE WAS SHUT DOWN.  DURING THE RESTART, THE RT PROP BEGAN TO OVERSPEED.  THE CREW ACCOMPLISHED THE OVERSPEED PROCEDURE AND RETURNED TO BASE WITHOUT INCIDENT.  MAINTENANCE FOUND IN TROUBLESHOOTING THE DISTRIBUTOR VALVE HAD OIL LEAK.
